# SDR COMA9960346

- Difficulty date: July 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 102255
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE MESSAGE.  NLG DID NOT RETRACT.  REPLACED THE NLG CENTERING PROX SWITCH TARGET BRACKET.
